# SDR ZZDA2718297

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Le Flap Ind
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

DURING THE INITIAL TAKEOFF ROLL, WARNING HORN SOUNDED, L/E FLAP EXT LIGHT DID NOT ILLUMINATE GREEN OR MASTER L/E DEVICES PANEL ON OVERHEAD PANEL.  VISUAL INSPECTION SHOWED L/E SLATS AND FLAPS HAD BEEN SELECTED TO PROPER POSITION.  AIRCRAFT RETURNED TO GATE.  FOUND ON INSPECTION OF TAKEOFF WARNING SYSTEM, CIRCUIT BREAKER TRIPPED TO L/E SYSTEM.  RESET CIRCUIT BREAKER AND AND OPERATION CHECK SYSTEMS FOUND ALL IN WORKING ORDER.  (X)
